RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 4(226), Pages 169–170 (Mi umn3847)  

This article is cited in 15 scientific papers (total in 15 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Commuting ordinary differential operators of rank 3 corresponding to an elliptic curve

O. I. Mokhov


Full text: PDF file (135 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:4, 129–130

Bibliographic databases:

MSC: 47E05, 47B47, 14H52
Received: 13.01.1982

Citation: O. I. Mokhov, “Commuting ordinary differential operators of rank 3 corresponding to an elliptic curve”, Uspekhi Mat. Nauk, 37:4(226) (1982), 169–170; Russian Math. Surveys, 37:4 (1982), 129–130

Citation in format AMSBIB
\Bibitem{Mok82}
\by O.~I.~Mokhov
\paper Commuting ordinary differential operators of rank~3 corresponding to an elliptic curve
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 4(226)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn3847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=667990}
\zmath{https://zbmath.org/?q=an:0534.47025|0555.47030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..129M}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 4
\pages 129--130
\crossref{https://doi.org/10.1070/RM1982v037n04ABEH003953}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RC43300019}


Linking options:
  • http://mi.mathnet.ru/eng/umn3847
  • http://mi.mathnet.ru/eng/umn/v37/i4/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. G. Grinevich, “Vector rank of commuting matrix differential operators. Proof of S. P. Novikov's criterion”, Math. USSR-Izv., 28:3 (1987), 445–465  mathnet  crossref  mathscinet  zmath
    2. O. I. Mokhov, “Commuting differential operators of rank 3, and nonlinear differential equations”, Math. USSR-Izv., 35:3 (1990), 629–655  mathnet  crossref  mathscinet  zmath
    3. I.Ya. Dorfman, F.W. Nijhoff, “On a (2+1)-dimensional version of the Krichever-Novikov equation”, Physics Letters A, 157:2-3 (1991), 107  crossref  elib
    4. I. A. Taimanov, “Secants of Abelian varieties, theta functions, and soliton equations”, Russian Math. Surveys, 52:1 (1997), 147–218  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. O. I. Mokhov, “On Commutative Subalgebras of the Weyl Algebra Related to Commuting Operators of Arbitrary Rank and Genus”, Math. Notes, 94:2 (2013), 298–300  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. N Delice, F.W. Nijhoff, S Yoo-Kong, “On elliptic Lax systems on the lattice and a compound theorem for hyperdeterminants”, J. Phys. A: Math. Theor, 48:3 (2015), 035206  crossref
    7. V. S. Oganesyan, “Commuting differential operators of rank 2 and arbitrary genus $g$ with polynomial coefficients”, Russian Math. Surveys, 70:1 (2015), 165–167  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. V. S. Oganesyan, “Common Eigenfunctions of Commuting Differential Operators of Rank $2$”, Math. Notes, 99:2 (2016), 308–311  mathnet  crossref  crossref  mathscinet  isi  elib
    9. V. S. Oganesyan, “Commuting Differential Operators of Rank 2 with Polynomial Coefficients”, Funct. Anal. Appl., 50:1 (2016), 54–61  mathnet  crossref  crossref  mathscinet  isi  elib
    10. V. S. Oganesyan, “On operators of the form $\partial_x^4+u(x)$ from a pair of commuting differential operators of rank 2 and genus $g$”, Russian Math. Surveys, 71:3 (2016), 591–593  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. A. E. Mironov, “Self-adjoint commuting differential operators of rank two”, Russian Math. Surveys, 71:4 (2016), 751–779  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. Oganesyan V., “Explicit Characterization of Some Commuting Differential Operators of Rank 2”, Int. Math. Res. Notices, 2017, no. 6, 1623–1640  crossref  isi
    13. V. S. Oganesyan, “Commuting Differential Operators of Rank 2 with Rational Coefficients”, Funct. Anal. Appl., 52:3 (2018), 203–213  mathnet  crossref  crossref  isi  elib
    14. V. S. Oganesyan, “Alternative proof of Mironov's results on commuting self-adjoint operators of rank 2”, Siberian Math. J., 59:1 (2018), 102–106  mathnet  crossref  crossref  isi  elib
    15. V. S. Oganesyan, “The AKNS hierarchy and finite-gap Schrödinger potentials”, Theoret. and Math. Phys., 196:1 (2018), 983–995  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:388
    Full text:151
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019